# SDR C77A20140613002

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 17,905 hours, 10,217 cycles
- Engine: Ge CF348E5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0983
- Condition: Low Pressure
- Location: R2 Door
- Part time: 17,715 hours, 10,059 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE SHOWING LO PRESS AT 2550 PSI.  REPLACED R2 DOOR SLIDE IAW TASK CARD.  OK FOR SERVICE.
